Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 286–286 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 131 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 59-year-old woman had a reactivation of CMV infection and developed recurrent Escherichia coli and Enterococcus faecium bacteraemia possibly secondary to gastrointestinal translocation and CMV encephalitis following immunosuppression therapy with rituximab, cyclophosphamide, vincristine, prednisolone, bendamustine, etoposide, cytarabine, melphalan, ibritumomab-tiuxetan [ibritumomab], fludarabine, carboplatin, busulfan, tacrolimus, mycophenolate, prednisone, infliximab and basiliximab. Additionally, she developed neutropenia secondary to valganciclovir and ganciclovir [not all routes and dosages stated].

The woman had a four year history of follicular lymphoma and was treated with rituximab, cyclophosphamide, vincristine and prednisolone with initial remission. Two years later,...

Reference

  1. Baghban A, et al. Ganciclovir and foscarnet dual-therapy for cytomegalovirus encephalitis: A case report and review of the literature. Journal of the Neurological Sciences 388: 28-36, 15 May 2018. Available from: URL: http://doi.org/10.1016/j.jns.2018.02.029 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations